# SDR AALA20020466

- Difficulty date: March 6, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED AT STATION 160.  INSTALLED LONGERON SPLICE REPAIR AS PER SRM 53-02.  (M)
